Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Re: Black Spots-EMERGENCY

Expand Messages
  • AVansi7465@aol.com
    Hi Folks, I don t remember who it was that was asking about black spots, but whoever you are GET THEE TO THE DOCTOR QUICKLY. In giving yourself the shot,
    Message 1 of 1 , May 29, 2004
    View Source
    • 0 Attachment
      Hi Folks,
      I don't remember who it was that was asking about black spots, but whoever
      you are GET THEE TO THE DOCTOR QUICKLY. In giving yourself the shot, you've
      managed to hit directly into a vein, I think. This could cause a clot, then an
      aneurism, then death, quite suddenly. GO QUICKLY!!!!!!!!PLEASE!!!!!!!!!!!And
      God Bless!
      Anne


      [Non-text portions of this message have been removed]
    Your message has been successfully submitted and would be delivered to recipients shortly.